MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1610C93E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A talent aaa stent graft system was implanted for the endovascular treatment of an abdominal aortic aneurysm.Approximately ten years later the patient presented emergently with back pain and a ct scan performed identified contrast in the aneurysm sac with bilateral type ib endoleaks observed.Intervention was completed at this time.On the right side the hypogastric artery was coiled and a limb extension was placed landing on the external iliac (b)(4).After ballooning this area with a reliant balloon it appeared there was a type iii endoleak immediately proximal to this placed device so the right iliac was relined with an additional endurant limb (b)(4).On the left side, an iliac extension was implanted at the left hypogastric and the event resolved.Per the physician the cause of the event was anatomy related due to bilateral iliac dilation affecting seal of both iliac limbs.No additional clinical sequelae were reported, and the patient is fine.
 
Additional Manufacturer Narrative
Additional information was received: it was confirmed that the type iii endoleak was between the talent bifurcate and the endurant limb in the external iliac.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8068533
Report Number2953200-2018-01577
Device Sequence Number1557463
Product Code MIH
UDI-Device Identifier00643169467606
UDI-Public00643169467606
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/25/2020
Device Model NumberETLW1610C93E
Device Catalogue NumberETLW1610C93E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/07/2018
Supplement Date Received by Manufacturer11/13/2018
02/06/2019
Initial Report FDA Received Date11/14/2018
Supplement Report FDA Received Date12/05/2018
02/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR